# SDR ASAA2015110413641

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 33,109 hours, 10,292 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 4769
- Condition: Damaged
- Location: Lt A/C Pack
- Part time: 33,109 hours, 10,292 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ACM DAMAGED, DISCOVRED DURING PACK FLOW CONTROL VALVE CHANGE.  ACFT GROUNDED. R & R LT ACM IAW AMM TASK 21-51-04-400-802-002 THROUGH STEP 31H, 7, I, 39071.  COMPLETED STEPS I, J.  LT ACM.  OPS CK GOOD.
